# SDR 2006FA0001094

- Difficulty date: November 16, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 8,161 hours
- Engine: Lyc O320D3G
- Engine time: 9,087 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Sheared
- Location: Magneto
- Part time: 549 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAGNETO ROTOR SHEARED DIRECTLY UNDER THE PLASTIC ROTOR GEAR.
